Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing irreducible representations of supersolvable groups

Authors: Ulrich Baum and Michael Clausen
Journal: Math. Comp. 63 (1994), 351-359
MSC: Primary 20C40; Secondary 20C15, 68Q40
MathSciNet review: 1226811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, it has been shown that the ordinary irreducible representations of a supersolvable group G of order n given by a power-commutator presentation can be constructed in time $O({n^2}\log n)$. We present an improved algorithm with running time $O(n\log n)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C40, 20C15, 68Q40

Retrieve articles in all journals with MSC: 20C40, 20C15, 68Q40

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society